MathSciNet Relay Station
MathSciNet bibliographic data
MR507348 (81d:54011) 54D10 (54A10)
Crossley, S. Gene A note on semitopological properties. Proc. Amer. Math. Soc. 72 (1978), no. 2, 409–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement